# SDR DALA1236701200

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 66,503 hours, 9,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC, FOUND EMERGENCY PATH LIGHTS AT SEAT 6GF AND 16GF TO 20GF INOPERATIVE.  THE FUSE WAS REPLACED ON BATTERY CHARGER M9011.  OPS CHKS GOOD.
